# SDR FDEA201204121388

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N83262
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR CHANNEL RBL 63, STA 1348.  REMOVED CORROSION IAW SRM 51-10-02, ORIG MATERIAL .100, REMAINING .050.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, DETAIL II, FIG 101.  R & R INBD CHANNEL IAW SRM 51-40-02.  MAJOR REPAIR.
